advertisement
Question
Posted by: niri | 2007/03/08

need advice

i am currently on the pill melodene for 2 years now. for about 2 weeks now i am experiencing excessive itching on the walls of my vagina at certain times and during penetration severe burning.please let me know what this can be and is it safe to continue the pill.

many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be thrush. Try Canesten pessaries. You can continue the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: niri | 2007/03/10

thanks so much for ur advice. i did visit my gynae and it is thrush.

Reply to niri
Posted by: Maya | 2007/03/09

It sounds like a yeast infection which is very common. Call your doc to have a smear to confirm that it is. If it is it's easily treated, and it's fine to stay on the pill but see your doc to make sure:)

Reply to Maya

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement